# SDR UALA2012040202029

- Difficulty date: April 2, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-233
- Aircraft serial: 589
- Aircraft time: 54,948 hours, 20,527 cycles
- Engine: Iae V2527A5
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Damaged
- Location: Seat 29abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX REPORTED SPARKING AND A ODOR OF SMOKE.  FOUND CONNECTOR ON SEU AT ROW 29ABC BURNED.  REPLACED SEU AT 29ABC, CHECK GOOD.
